# SDR CALA2010040600121

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 42,565 hours, 6,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLASHLIGHT DOOR 4R F/A FACE AFT INOP.  REPLACED FLASHLIGHT BATTERY P/N-6-1020 ME 24-2500-3-0012. OK FOR SERVICE.
